# SDR DALA2015022701741

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1250-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1500 TO BS 1250, LBL 3 INTERCOSTAL CORRODED AT LOWER EDGE.  REMOVED CORROSION.  100 PERCENT MATERIAL LOSS, R & R INTERCOSTAL AND ATTACHING CLIPS AT STA 1500 TO 1520, LBL 3 IAW SRM.
